On functions whose translates are independent

Ralph E. Edwards

Annales de l'institut Fourier (1951)

  • Volume: 3, page 31-72
  • ISSN: 0373-0956

How to cite


Edwards, Ralph E.. "On functions whose translates are independent." Annales de l'institut Fourier 3 (1951): 31-72. <http://eudml.org/doc/73705>.

author = {Edwards, Ralph E.},
journal = {Annales de l'institut Fourier},
keywords = {functional analysis},
language = {eng},
pages = {31-72},
publisher = {Association des Annales de l'Institut Fourier},
title = {On functions whose translates are independent},
url = {http://eudml.org/doc/73705},
volume = {3},
year = {1951},

AU - Edwards, Ralph E.
TI - On functions whose translates are independent
JO - Annales de l'institut Fourier
PY - 1951
PB - Association des Annales de l'Institut Fourier
VL - 3
SP - 31
EP - 72
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/73705
ER -


  1. [1] N. WIENER, The Fourier integral and certain of its applications, Cambridge, 1933. Zbl0006.05401JFM59.0416.01
  2. [2] R. GODEMENT, Théorèmes tauberiens et théorie spéctacle, Annales École Normale Supérieure, 64 (1947). Zbl0033.37601
  3. [3] I. E. SEGAL, The group algebra of a locally compact group, Trans. Amer. Math. Soc., vol. 61 (1947). Zbl0032.02901MR8,438c
  4. [4] H. POLLARD, The closure of translations in Lp, Proc. Amer. Math. Soc., vol. (1951). Zbl0043.32903MR13,31c
  5. [5] A. BEURLING, The théorème sur le fonctions bornées et uniformément continues sur l'axe réel, Acta Mathematica; vol 77 (1945). Zbl0061.13311MR7,61f
  6. [6] L. SCHWARTZ, Théorie générale des fonctions moyenne-périodiques, Annals of Maths., vol. 48 (1947). Zbl0030.15004MR9,428c
  7. [7] R. E. EDWARDS, A property of the class of functions regular in the unit circle and a theorem on translations, Journal London Math. Soc. vol. 25 (1950). Zbl0036.07902MR11,431a
  8. [8] R. E. EDWARDS, The translations of an function holomorphic in a half-plane and related problems in the real domain, Proc. London Math. Soc., 3 (1) 1951. Zbl0042.35801
  9. [9] R. E. EDWARDS, The translations and affine transforms of special functions, to appear in the Journal London Math. Soc. Zbl0046.11803
  10. [10] R. E. EDWARDS, Derivative and translational bases for periodic functions, to appear in the Proc. Amer. Math. Soc. Zbl0043.11401
  11. [11] L. SCHWARTZ, Théorie des distributions, Tomes I and II, Paris, 1950 and 1951. Zbl0042.11405
  12. [12] I. GELFAND, Normierte Ringe, Recueil Math. 9 (51), 1941. Zbl0024.32002MR3,51fJFM67.0406.02
  13. [13] I. GELFAND, Über absolut konvergente trigonometrische Reihen une Integrale, Ibidem. Zbl0024.32302
  14. [14] S. MANDELBROJT, Séries de Fourier et classes quasi-analytiques de fonctions, Borel Collection, Paris, 1935. Zbl0013.11006JFM61.1117.05
  15. [15] R. E. A. PALEY and N. WIENER, Fourier transforms in the complex domain, Amer. Math. Soc. Coll.Pubs. vol. XIX, 1934. Zbl0011.01601JFM60.0345.02
  16. [16] G. SILOV, On regular normed rings, Travaux de l'Inst. Math. Stekloff, 1947. 
  17. [17] R. GODEMENT, Les fonctions de type positif et la théorie des groupes, Trans. Amer. Math. Soc. vol. 63 (1), 1948. Zbl0031.35903MR9,327b
  18. [18] G. W. MACKEY, Functions on locally compact groups, Bull. Amer. Math. Soc. 56 (5), 1950. Zbl0041.36305MR12,588d

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.